We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Children's Motrin Ibuprofen Oral Suspension, Dye-Free,  Berry Flavor- 4oz

    Product ID: A10011931

    Children's Motrin Ibuprofen Oral Suspension, Dye-Free, Berry Flavor- 4oz

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $10.44
    Select
    2 
    $19.88
    Select
    3 
    $29.32
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Relieves minor aches and pains
    • Reduces fever
    • Non-staining
    • Ages 2 to 11

    Description:

    Motrin Concentrated Children's Pain Reliever/Fever Drops can provide relief for headache, fever, common cold, toothache, flu and sore throat symptoms. It is suggested for children ages 2 to 11. This dye-free, berry flavor, children's fever reducer (1 fl oz) is also alcohol free. This product may be FSA eligible.

    Directions

    under 2 years, under 2 years: call a doctor

    24-35 lbs, 2-3 years: 1 tsp

    36-47 lbs , 4-5 years: 1 1/2 tsp

    48-59 lbs , 6-8 years: 2 tsp

    60-71 lbs , 9-10 years:2 1/2 tsp

    72-95 lbs, 11 years: 3 tsp

    Ingredients

    Active Ingredients: Ibuprofen100mg - Pain reliever/Fever reducer. Inactive Ingredients: Acesulfame Potassium , Citric Acid , Cornstarch , Glycerin , Natural & Artificial Flavors , Polysorbate 80 , Water (Purified) , Sodium Benzoate , Sucrose (Sugar) , Xanthan Gum


    Healthcare savings, delivered

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy